| Model Number |
700FC27 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
08/20/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 5 months and 28 days following the implant of this 27mm tricuspid annuloplasty ring, it was explanted and replaced with a 27mm non-medtronic valve.The reason for explant is unknown.No additional adverse patient effects were reported.